# SDR FDEA200907062489

- Difficulty date: July 6, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146N519139
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FOUND CRACKED AT STA 1671, RBL 10.    UPON INVESTIGATION FOUND ATTACH ANGLE CRACKED (CRACKED LENGTH 2 INCHES) CRACKED ATTACH ANGLE REMOVED IN ACCORDANCE WITH SRM 51-40-02 REV. 97.  ATTACH ANGLE FABRICATED AS PER DWG 146N5191 SHT 1 REV. J.    CLIP ANGLE INSTALLED IN ACCORDANCE WITH GMM 6-2-100 CRITERIA.
